Doctor insights on:
My Stomach Burns
Stomach pain: A burning type stomach pain is often related to reflux, a condition when acid from the stomach gets into the esophagus. Infection from h. Pylori and drugs like nsaids also may cause pain. Reflux may be more likely if antacids or anti-reflux medicine seems to help. A visit to physician will help to sort this out. ...Read moreSee 2 more doctor answers
My stomach burns really bad and I don't know what it is, everything I eat it burns then it will stop for a min then burn again what is that?
Heartburn: It's possible you're referring to heartburn, acid reflux, GERD or some variation, of which ulcer is worst outcome. There are many OTC options to calm your stomach eg calcium carbonate aka Tums & Rolaids etc, H2 blockers aka Zantac, Pepcid etc and PPI aka Prilosec & Nexium etc. Some find Maalox or Mylanta soothing. If no better, see FamilyDoc. If black stool or vomiting coffee grinds, go to ER. ...Read more
My stomach burns asif I'm Hungry I've eaten loads and it still does it I've had this before and had a perforated bowl I'm starting to get worried?
My stomach burns really bad and I don't know what it is, everything I eat it burns then it will stop for a min then burn again what is that? I'm 14
Acid reflux: This could be acid reflux. The common risk factors are eating large meals or lying down right after a meal, being overweight or obese, smoking, citrus fruits, and drinking certain beverages, such as alcohol, carbonated drinks, coffee, or tea. Treatment includes avoiding trigger factors, not eating at least 2 to 3 hours before lying down. losing weight and taking antireflux medications. ...Read more
What possibilities of why my stomach burns every second of my life does not stop.Even as far as i remember my stomach burns no matter what i eat/drink?
Reflux?: You may be suffering from significant reflux disease (heartburn). If this is the case, you are at risk of developing cancer in the long term. You should talk with your family doctor and see if some sort of acid blocker would be helpful. A upper endoscopy may be helpful in evaluating the current condition of your esophagus as well. ...Read moreSee 1 more doctor answer
Im taking lisonpril and hydrothiazide , my stomach burns and makes feel nautious? What can I take and is that a regular side effect?
Possible: It is possible that you may have a side effect from one or the other medication. You need to discuss this with your physician. Do not stop medication by yourself. If this is the to the side effects of medications other alternative should be entertained. ...Read more
Take an antacid: And stop eating it.Get a more detailed answer ›
25.Every time i eat my stomach burns. People say its ulcers and that it comes from stress. Is this a possibility ?
Yes, but......: Yes, but it could be a lot of things. Unless the "people" telling you this are doctors who have examined you, trust no one. Go see a real doctor and see what's going on with your tummy. Your primary doctor, a GI specialist or even a local free clinic is a good place to start. Don't wait - go in now. Good luck. ...Read more
- Talk to a doctor live online for free
- My stomach burns after i eat
- My stomach burns after eating
- My stomach burns and hurts
- Ask a doctor a question free online
- My right lower stomach burns
- Everything i eat burns my stomach
- I have a sharp pain on lower left side of my stomach
- What can cause stomach pain right below my belly button?
- Talk to a gastroenterologist online